# SDR C2XA11IA193

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 16,702 hours, 9,121 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Collector
- Part number: 381860420273
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ICT - FLIGHT 5914 THE CREW REPORTED THAT DUE TO OIL LOSS ENGINE ONE WAS SHUTDOWN AS A PRECAUTION.  THE AIRCRAFT LANDED IN ICT WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ENGINE, REMOVED AND REPLACED THE CENTER SUMP SCAVENGE PUMP CHIP COLLECTOR, SERVICED THE OIL, PERFORMED HIGH POWER RUNS WITH THE CREW WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
